Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Muscle cramps, difficulty breathing. Will thyroid levels decrease after reducing dosage?

Hi There My Doctor just increased my Thyroid medication Synothroid to 75mg....I have been taking it for 3-days now and I am experiencing the worst pains and severe muscle cramps ..And a little hard time Breathing ...I went back to the 50mg today..My question is will my thyroid levels still come down eventually thanks Deborah
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, thanks for using healthcare magic

Synthyroid is not usually associated with muscle cramps and pain as a side effect though everyone experiences medication differently.

Increased level of thyroid hormone can be associated with muscle weakness and fatigue, pain is not a common symptom.

The dose should of the synthyroid should be altered only with your doctor.

It may take 1 to 2 weeks for a response to be seen.

I hope this helps
Answered: Thu, 5 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor